# SDR SWIA200514870

- Difficulty date: April 13, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 19,907 hours, 25,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE FLOOR EMERGENCY LIGHTING STRIPS  AND THE 2 OVERWING EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED CENTER AND AFT ELBP.  OPS CHECKED GOOD, PN D366-04-001 SN/OFF 551  PN D366-04-001 SN/OFF 1219.
